Singularity of scattering and Dirichlet-to-Neumann operator symbols in elliptic wave propagation models

Ji Hun Yoon, Jeong Hoon Kim, Jinnam Jo

Research output: Contribution to journalArticle

Abstract

Combining wave field decomposition, invariant imbedding and general phase theory can reformulate the ill-posed elliptic wave propagation problems into the exact, well-posed, one-way problems. As a main focus in the direct and inverse analysis of this approach, the singularity structure (turning points, focal points, cusps, kinks and poles) of the scattering and Dirichlet-to-Neumann operator symbols are presented and analysed in the transversely homogeneous limit. A specific 2D example is provided with numerical results.

Original languageEnglish
Pages (from-to)651-675
Number of pages25
JournalIMA Journal of Applied Mathematics (Institute of Mathematics and Its Applications)
Volume80
Issue number3
DOIs
Publication statusPublished - 2015 Sep 1

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Singularity of scattering and Dirichlet-to-Neumann operator symbols in elliptic wave propagation models'. Together they form a unique fingerprint.

  • Cite this